| Model Number |
FR995-29 |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Calcium Deposits/Calcification (1758); Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
06/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 11 years and 3 months post implant of this 29mm freestyle aortic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as regurgitation.Evidence of annular calcification seen under the right coronary cusp (rcc) and calcification seen in the ascending aorta.No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B2, b5 and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that on july 23, 2025, the patient successfully had an aortic valve-in-valve replacement with a transcatheter valve.The reason for intervention was reported as severe intra-valvular aortic insufficiency.No additional adverse patient effects were reported.